Vol. 10(1). Jan. 2019, No. 3, pp. 24-32.

EXISTENCE AND UNIQUENESS OF SOLUTION FOR SOME TWO-POINT BOUNDARY VALUE FRACTIONAL DIFFERENTIAL EQUATIONS
Vol. 10 (1). Jan. 2019, No. 3, pp. 24-32
K.I. ISIFE

Abstract

Abstract. In this paper, we will prove the existence and uniqueness of solution for some two-point boundary value fractional diļ¬€erential equations, using the Banach mapping principle. Equally, we will exhibit the stability property of our problem in the sense of Hyers-Ulam-Rassias


Full Text (PDF 92 K)